Please use this identifier to cite or link to this item: https://hdl.handle.net/10593/612
Title: On non-archimedean Frechet spaces with nuclear Kothe spaces
Authors: Śliwa, Wiesław
Keywords: Kothe quotient
Orthogonal basis
Issue Date: Jun-2010
Publisher: The American Mathematical Society
Citation: Trans. Amer. Math. Soc. vol. 362 (2010), pp. 3273 - 3288.
Abstract: Assume that K is a complete non-archimedean valued field. We prove that every Frechet-Montel space over K which is not of finite type has a nuclear Kothe quotient.
URI: http://hdl.handle.net/10593/612
Appears in Collections:Artykuły naukowe (WMiI)

Files in This Item:
File Description SizeFormat 
Sliwa 36.pdf248.79 kBAdobe PDFView/Open
Show full item record



Items in AMUR are protected by copyright, with all rights reserved, unless otherwise indicated.